MathSciNet Relay Station
MathSciNet bibliographic data
MR1855607 37K05
Maltsev, A. Ya.; Novikov, S. P. On the local systems Hamiltonian in the weakly non-local Poisson brackets. Phys. D 156 (2001), no. 1-2, 53–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement